# SDR RAIA00708001

- Difficulty date: August 1, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 16,516 hours, 14,568 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT NR 8030 - PHL - LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS.  MAINTENANCE CLEANED PROXIMITY SWITCHES AND CHECKED SYSTEM NO FAULTS NOTED AT THIS TIME.
